# SDR DALA2024093009552

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 MACHINE SEAT TRACK Y1292 LOCATED FR64 TO FR66 AT AFT GALLEY AREA DAMAGED. CORRECTIVE ACTION: COMPLIED WITH ER/A # 619814-14 REV. (0581615)
